MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT PNS SYSTEM; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT PNS SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number Endura, Sales Configuration
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Presyncope (4410)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The lead was placed without difficulty and then the patient experienced a vasovagal episode during the subsequent testing of the lead.The patient then developed bradycardia and low blood pressure.The doctor administered glycopyrrolate 0.1 mg and ephedrine 10 mg intravenously which stabilized both the patient's heart rate and blood pressure to her normal values.The patient was in verbal communication with the investigator throughout and never lost consciousness.The patient stated that she frequently has these vasovagal episodes and this experience was the same as previous episodes.
 
Additional Manufacturer Narrative
The study participant experienced low heart rate (i.E., bradycardia) and low blood pressure (i.E., hypotension).These vitals stabilized to normal levels following the physician's administration of ephedrine and glycopyrrolate.The subject remained conscious and verbally communicative.The vasovagal episode was most likely related to study participation, but the event was reportedly specific to this subject's pre-existing propensity towards vasovagal episodes.It is not suspected that the sprint product was faulty or had any specific deficiency based on the information available in this report.The subject's leads were removed and they withdrew from the study, but reportedly underwent their planned surgical procedure without incident and was discharged home within two hours of surgery, as expected.No lasting adverse effects are anticipated, given that the issue reportedly resolved, and the subject completed their ambulatory surgery as expected.

Brand Name
SPRINT PNS SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
ste 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
ste 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
ste 500
cleveland, OH 44122
2163789067
MDR Report Key16539328
Report Number3011035812-2023-00003
Device Sequence Number20332595
Product Code NHI
UDI-Device Identifier00854001007540
UDI-Public(01)00854001007540(17)231206(01)M1053102022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2023
Device Model NumberEndura, Sales Configuration
Device Catalogue Number9244-6001
Device Lot NumberM1053102022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2023
Initial Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale